Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Order functions of plurisubharmonic functions

STUDIA MATHEMATICA, vol.124, no.2, pp.161-171, 1997 (Journal Indexed in SCI) identifier identifier

Fundamental solution of Monge Ampere equations

Annales Polonici Mathematici, pp.103, 1997 (Journal Indexed in SCI Expanded)

Articles Published in Other Journals

Formulas for the operator norm and the extension of a linear functional on a linear subspace of a Hilbert Space

Ikonion Journal of Mathematics, vol.1, no.2, pp.46-54, 2019 (International Refereed University Journal) Creative Commons License

Applications of arithmetic geometric means inequality to functional inequalities

Journal of Engineering Technology and Applied Sciences, pp.27-31, 2017 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Pointwise singularities of maximal plurisubharmonic functions

21st Annual Mathematics Graduate Conference, Syracuse, Italy, 24 - 25 March 1995

Books & Book Chapters